# SDR UALA2012050302618

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,081 hours, 15,286 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Computer
- Part number: 350E5500201
- Part serial: 109
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB-OUT AROUND 8000 FT,  YELLOW HYD SYSTEM PRESSURE WARNING AND ECAM MESSAGE.  MESSAGE CLEARED BY ITSELF.  REPLACED SDAC 2, HYDRAULICS SYSTEM.  WORKED OK .
